Share This Article:

The Stationary Distributions of a Class of Markov Chains

Abstract Full-Text HTML Download Download as PDF (Size:88KB) PP. 769-773
DOI: 10.4236/am.2013.45105    3,235 Downloads   5,051 Views   Citations
Author(s)    Leave a comment

ABSTRACT

The objective of this paper is to find the stationary distribution of a certain class of Markov chains arising in a biological population involved in a specific type of evolutionary conflict, known as Parkers model. In a population of such players, the result of repeated, infrequent, attempted invasions using strategies from{0,1,2,,m-1}, is a Markov chain. The stationary distributions of this class of chains, for m ε {3,4,,} are derived in terms of previously known integer sequences. The asymptotic distribution (for m →∞) is derived.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

C. Cannings, "The Stationary Distributions of a Class of Markov Chains," Applied Mathematics, Vol. 4 No. 5, 2013, pp. 769-773. doi: 10.4236/am.2013.45105.

References

[1] M. Broom and C. Cannings, “Evolutionary Game Theory,” In: Encyclopedia of Life Sciences, John Wiley & Sons Ltd, Chichester, 2010. http://www.els.net
[2] G. A. Parker, “Sexual Selection and Sexual Conflict,” In: M. S. Blum and N. A. Blum, Eds., Sexual Selection and Reproductive Competition, Academic Press, New York, 1979, pp. 123-166.
[3] C. Cannings, “Populations Playing Parker’s Model,” In: Preparation.
[4] J. Norris, “Markov Chains,” Cambridge University Press, Cambridge, 1998.
[5] “The On-Line Encyclopedia of Integer Sequences.” http://oeis.org

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.